| Catalog Number |
242258 |
| Medical Device Problem Codes |
Material Deformation (2976); Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/20/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.H10 additional narrative: e3: reporter is a j&j sales representative.Udi: (b)(4) as of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.
Event or Problem Description
It was reported by the sales rep that prior an unknown procedure performed on (b)(6) 2023 it was observed that the she_2rstck_5.9,30,167cw_ mitek sheath device and the obt_button_4.0,167cw_mitek obturator device were getting stuck, and were believed to be bent.There was no patient involvement reported.Other like devices were used to complete the procedure.No surgical delay or patient consequences reported.No additional information was provided.This is report 2 of 2 for the same event in (b)(4).
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary the obturator was received for evaluation.Upon visual inspection, no structural anomalies were found, the obturator is not bent or deformed.A manufacturing record evaluation was performed for the finished device, and no non-conformances were identified.As part of depuy synthes mitek quality process all devices are manufactured, inspected, and released to approved specifications.According with the visual inspection result, this complaint cannot be confirmed for the bent issue since the obturator is in good structural condition, therefore we can conclude that the device has no issue.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to monitor additional complaint information for potential safety signals through complaint trending as part of post market surveillance.
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: d9, h3, h6: the actual device has been returned and is currently pending evaluation.Once reliability engineering evaluates the device, a supplemental medwatch report will be sent accordingly.